# SDR FDEA201408272325

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 68,621 hours, 24,878 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 113N3250
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP CORROSION ON INTERNAL FRONT SPAR LOWER ANGLE CORROSION REMOVED IAW EA F-5750-T0310561.
